Proceedings Article, Paper
@InProceedings
Beitrag in Tagungsband, Workshop


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor

Author(s):

Kazakov, Yevgeny

dblp



Editor(s):

Alferes, José Júlio
Leite, João

dblp
dblp

Not MPII Editor(s):

Alferes, José Júlio
Leite, João

BibTeX cite key*:

Kazakov04GF2N

Title, Booktitle

Title*:

A Polynomial Translation from the Two-Variable Guarded Fragment with Number Restrictions to the Guarded Fragment


Kaz04GF2N.pdf (199.65 KB)

Booktitle*:

Logics in artificial intelligence : 9th European Conference, JELIA 2004

Event, URLs

URL of the conference:

http://centria.di.fct.unl.pt/~jelia2004/

URL for downloading the paper:

http://www.mpi-sb.mpg.de/~ykazakov/publications.htm

Event Address*:

Lisbon, Portugal

Language:

English

Event Date*
(no longer used):


Organization:


Event Start Date:

27 September 2004

Event End Date:

30 September 2004

Publisher

Name*:

Springer

URL:

http://www.springer.de/

Address*:

Berlin, Germany

Type:


Vol, No, Year, pp.

Series:

Lecture Notes in Artificial Intelligence

Volume:

3229

Number:


Month:

September

Pages:

372-384

Year*:

2004

VG Wort Pages:

13

ISBN/ISSN:

3-540-23242-7

Sequence Number:


DOI:




Note, Abstract, ©


(LaTeX) Abstract:

We consider a two-variable guarded fragment with number restrictions for binary relations and give a satisfiability preserving transformation of formulas in this fragment to the three-variable guarded fragment. The translation can be computed in polynomial time and produces a formula that is linear in the size of the initial formula even for the binary coding of number restrictions. This allows one to reduce reasoning problems for many description logics to the satisfiability problem for the guarded fragment.

URL for the Abstract:

http://www.mpi-sb.mpg.de/~ykazakov/publications.htm

Keywords:

Decision Procedures, Translational Methods, Complexity

Copyright Message:

© Springer-Verlag


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Programming Logics Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, CCL bibliography, VG Wort



BibTeX Entry:

@INPROCEEDINGS{Kazakov04GF2N,
AUTHOR = {Kazakov, Yevgeny},
EDITOR = {Alferes, Jos{\'e} Júlio and Leite, João},
TITLE = {A Polynomial Translation from the Two-Variable Guarded Fragment with Number Restrictions to the Guarded Fragment},
BOOKTITLE = {Logics in artificial intelligence : 9th European Conference, JELIA 2004},
PUBLISHER = {Springer},
YEAR = {2004},
VOLUME = {3229},
PAGES = {372--384},
SERIES = {Lecture Notes in Artificial Intelligence},
ADDRESS = {Lisbon, Portugal},
MONTH = {September},
ISBN = {3-540-23242-7},
}


Entry last modified by Anja Becker, 01/28/2008
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Yevgeny Kazakov
Created
08/01/2004 01:28:14 AM
Revisions
2.
1.
0.

Editor(s)
Anja Becker
Yevgeny Kazakov
Yevgeny Kazakov

Edit Dates
02.02.2005 13:59:55
09/18/2004 01:55:14 AM
08/01/2004 01:28:14 AM

Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section

View attachments here:


File Attachment Icon
Kaz04GF2N.pdf